# SDR REXA2013032600315

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 13,910 hours, 9,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRYWAY FLASHLIGHT IS NOT FLASHING AND SECURITY STRAP IS BROKEN.  DEFERRING ENTRYWAY EMERGENCY LIGHT PER MEL 25-61-4A REPAIR CATEGORY C.  MX PROCEDURES COMPLIED WITH PLACARD PLACED ON LB.   REMOVED AND REPLACED FLASHLIGHT IN REFERENCE WITH CRJ 900 AMM 25-61-02.  REMOVED FROM MM02.  P/N ON/OFF:  P2-07-0001-214.  MXC NOTIFIED.  OPS CHECK GOOD.
